Katalog GES



Improved Approximations for Multilevel Models with Binary Responses

This paper discusses the use of improved approximations for the estimation of generalized linear multilevel models where the response is a proportion. Simulation studies by Rodriguez and Goldman have shown that in extreme situations large biases can occur, most notably when the response is... Full description

1st Person: Goldstein, Harvey
Additional Persons: Rasbash, Jon verfasserin
Source: in Journal of the Royal Statistical Society Vol. 159, No. 3 (1996), p. 505-513
More Articles
Type of Publication: Article
Language: English
Published: 1996
Keywords: research-article
Binary Response
Generalized Linear Model
Hierarchical Data
Marginal Model
Multilevel Model
Quasi-Likelihood
Unit-Specific Model
Online: Volltext
Volltext
  Search for full text

Similar Items

Library Services

Search Options

Quick links

Orientation